# SDR DALA2017032702460

- Difficulty date: March 25, 2017
- Submitted: March 28, 2017
- Operation: Air carrier
- Aircraft: N1501P
- Make and model: Boeing 767-3P6
- Aircraft serial: 24983
- Aircraft time: 112,228 hours, 21,188 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Chafed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROWS 31-41 LEFT, EMERGENCY LIGHTS ARE INOPERATIVE. MAINTENANCE FOUND A CHAFED WIRE AT AFT LEFT LAVS SHORTING.  WIRE REPOSITIONED, SEAT LIGHTS CHECKED NORMAL.
